# SDR 2022FA0000046

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: General aviation
- Aircraft: N717DM
- Make and model: Cirrus SR22T
- Aircraft serial: 1134
- Aircraft time: 558 hours
- Engine: Cont TSIO550K
- Engine time: 558 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D15HA193
- Condition: Malfunctioned
- Location: Engine Compartme
- Part time: 558 hours
- Component: Magneto, Bendix, 10500556101
- Component part number: 10500556101
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUFFERED ENGINE POWER LOSS DUE TO A MALFUNCTIONING LEFT HAND MAGNETO.
